A Class Number Problem for the Cyclotomic Z2-extension of Q(√5)

Takuya Aoki

Research output: Contribution to journalArticle


Let Kn be the n-th layer of the cyclotomic Z2-extension of Q( √ 5) and hn the class number of Kn. We prove that, if ℓ is a prime number less than 6 104, then ℓ does not divide hn for any non-negative integer n.

Original languageEnglish
Pages (from-to)69-81
Number of pages13
JournalTokyo Journal of Mathematics
Issue number1
Publication statusPublished - 2016 Jun 1


ASJC Scopus subject areas

  • Mathematics(all)

Cite this